# SDR CA130501005

- Difficulty date: April 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 31,163 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: O-Ring
- Part number: C33173422
- Condition: Leaking
- Location: Propeller
- Part time: 2,928 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CRUISE ON A CARGO FLIGHT THE CREW NOTICED OIL PRESSURE FLUCTUATIONS ON THE NUMBER ONE ENGINE AND SHORTLY AFTER THE LOW OIL PRESSURE LIGHT ILLUMINATED. THE EMERGENCY CHECKLIST WAS FOLLOWED AND THE NUMBER ONE ENGINE WAS SHUT DOWN, AIRCRAFT RETURNED TO BASE WITHOUT FURTHER INCIDENT. INSPECTION OF THE NUMBER ONE ENGINE AND PROPELLER REVEALED THAT THE OIL WAS LOST FROM THE NUMBER ONE PROPELLER DOME AREA. THE PROPELLER WAS REPLACED AS WELL AS THE ENGINE PROPELLER SHAFT SEAL, AS A PRECAUTION. AIRCRAFT RETURNED TO SERVICE. THE PROPELLER DOME HAS NOT BEEN REMOVED YET TO DETERMINE THE CONDITION OF THE O-RING C-3317-347-2 TO CONFIRM IF THIS WAS THE CAUSE OF THE LEAK.
